- 10-08-2012, 10:11 PM
ok, so i recently was running test prop and masteron and was on week 5. was dosing both about 100mg eod. I got offered a job which required drug test so i stopped so i could pass. i passed the test which was given about 3 weeks after my last pin. i never did pct either bc i didnt want it to show up. its been 3 or 4 weeks since i got tested (so about 6 or 7 weeks since last pin) and this week ive noticed my skin is very itchy, especially at night and when i get out of shower. i never did pct bc libido is fine, so assumed my cycle wasnt long enough to do anything. I had bloodwork done also for work the same time i got drug test and doc said everything looked good besides cholesterol which was just a tad bit high, but blood work didnt include anything related to hormones. Just want to know if anyone has any idea why my skin is itchy? if this is hormonally related, or what it could be.
Also want to know if its too late to run nolva if it is hormonal, in hopes to rebound levels.
Also want to know what kind of bloodwork i should get done at this point?
Thank you for your time i really hope someone can help.
- 10-09-2012, 09:21 AM
if you have itchy skin it could be higher levels of cortisol... it happens to me as well when I get off cycle
Similar Forum Threads
- By TripDog in forum Nutrition / HealthReplies: 5Last Post: 12-30-2007, 08:21 PM
- By triggerman in forum Nutrition / HealthReplies: 0Last Post: 06-14-2007, 09:07 PM
- By Buddikaman in forum Supplement LogsReplies: 6Last Post: 06-06-2006, 03:08 PM